MAUDE Adverse Event Report: ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number CS08651-02
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the inspection, the thermal damage was found on the mainboard.The board was removed and replaced with a test board and the system powered on.The service department will send the main board to manufacturing unit for further analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During analysis of the unit, it was observed that there was a burning smell and white smoke observed at the bottom of the unit.There was no patient involved.
 
Additional Manufacturer Narrative
Correction: (name, email), (phone#).If information is provided in the future, a supplemental report will be issued.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
MDR Report Key7400160
Report Number8044004-2018-00006
Device Sequence Number13788038
Product Code CCK
UDI-Device Identifier10884521551480
UDI-Public10884521551480
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112368
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS08651-02
Device Catalogue NumberCS08651-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2018
Initial Date Received by Manufacturer 03/15/2018
Supplement Date Received by Manufacturer03/15/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1